# SDR UALA2012022301091

- Difficulty date: February 23, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 76,734 hours, 22,128 cycles
- Engine: Pwa PW2037
- Engine time: 58,961 hours, 20,490 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2000
- Part serial: 726693
- Condition: Making Metal
- Location: Nr 2
- Part time: 58,961 hours, 20,490 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METALLIC DEBRIS FOUND ON ENG NR 2 NR 5 BEARING SCAVENGE CHIP DETECTOR.  METALLIC DEBRIS FOUND ON ENG NR 2 NR 5 BEARING SCAVENGE CHIP DETECTOR.  REPLACED NR 2 ENGINE PER AMM.  ACP'D FINAL INSTALL INSPECTION OF RPL'D NR 2 ENGINE PER AMM.
